{"product_id":"option-acetaminophen-regular-strength-caplets-100-pack-size","title":"Option+ Acetaminophen Regular Strength Caplets 100 pack size","description":"\u003cdiv class=\"rxc-desc\"\u003e\n\u003cp class=\"rxc-lead\"\u003eOption+ Acetaminophen Regular Strength Caplets are intended to provide temporary relief from fever and pain for adults Active Ingredient: Acetaminophen 325mg\/caplet Uses: Reduces fever.\u003c\/p\u003e\n\u003cul class=\"rxc-features\"\u003e\n\u003cli\u003eAcetaminophen 325mg\/caplet\u003c\/li\u003e\n\u003cli\u003eReduces fever.\u003c\/li\u003e\n\u003cli\u003e\nRelieves mild to moderate pain from various conditions, including:\n\u003cul\u003e\n\u003cli\u003e\nHeadaches (tension, migraine)\n\u003c\/li\u003e\n\u003cli\u003eMuscle aches and backaches\u003c\/li\u003e\n\u003cli\u003eArthritis pain (mild to moderate)\u003c\/li\u003e\n\u003cli\u003eMenstrual cramps\u003c\/li\u003e\n\u003cli\u003eToothaches\u003c\/li\u003e\n\u003cli\u003eMinor aches and pains associated with the common cold or flu\u003c\/li\u003e\n\u003cli\u003eAdults \u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eAlways read and follow the dosage instructions carefully on the product label.\u003c\/strong\u003e Dosing is based on your age and weight (if applicable).\u003cstrong\u003eNever exceed the recommended dosage.\u003c\/strong\u003e Taking too much acetaminophen can be dangerous and cause liver damage.\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003ctable class=\"rxc-spec\"\u003e\n\u003ccaption\u003eProduct details\u003c\/caption\u003e\n\u003ctbody\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eActive ingredient\u003c\/th\u003e\n\u003ctd\u003eACETAMINOPHEN TABLET 325 MG OR\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eStrength\u003c\/th\u003e\n\u003ctd\u003e325MG\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eForm\u003c\/th\u003e\n\u003ctd\u003eCaplet\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003ePack size\u003c\/th\u003e\n\u003ctd\u003e100\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eUPC\u003c\/th\u003e\n\u003ctd\u003e00771290019521\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003ePrescription\u003c\/th\u003e\n\u003ctd\u003eNot required\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003c\/tbody\u003e\n\u003c\/table\u003e\n\u003ch2 class=\"rxc-faq-h\"\u003eCommon questions\u003c\/h2\u003e\n\u003cdl class=\"rxc-faq\"\u003e\n\u003cdt\u003eWhat is Option+ Acetaminophen Regular Strength used for?\u003c\/dt\u003e\n\u003cdd\u003eOption+ Acetaminophen Regular Strength Caplets are intended to provide temporary relief from fever and pain for adults Active Ingredient: Acetaminophen 325mg\/caplet Uses: Reduces fever.\u003c\/dd\u003e\n\u003cdt\u003eWhat is the active ingredient in Option+ Acetaminophen Regular Strength?\u003c\/dt\u003e\n\u003cdd\u003eIt contains Acetaminophen tablet 325 mg, 325MG.\u003c\/dd\u003e\n\u003cdt\u003eHow is Option+ Acetaminophen Regular Strength used?\u003c\/dt\u003e\n\u003cdd\u003eIt is a caplet, taken by mouth. Follow the directions on the package.\u003c\/dd\u003e\n\u003cdt\u003eHow many caplets are in a pack of Option+ Acetaminophen Regular Strength?\u003c\/dt\u003e\n\u003cdd\u003eEach pack contains 100 caplets.\u003c\/dd\u003e\n\u003c\/dl\u003e\n\u003cdiv class=\"rxc-note\"\u003e\n\u003cstrong\u003eImportant information:\u003c\/strong\u003e Read the label and follow the directions before use. Talk to your pharmacist if you take other medication, are pregnant or breastfeeding, or have an ongoing health condition. This page is product information, not medical advice.\u003c\/div\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c\/div\u003e","brand":"Option+","offers":[{"title":"Default Title","offer_id":41321035759714,"sku":"062535","price":8.69,"currency_code":"CAD","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/optionpluscaplet.jpg?v=1722621144","url":"https:\/\/rxclinnic.com\/products\/option-acetaminophen-regular-strength-caplets-100-pack-size","provider":"RxClinic","version":"1.0","type":"link"}